# SDR DALA2021051702728

- Difficulty date: May 13, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 94,182 hours, 42,766 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Nr 8 Slat Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 667 A.A. DISBOND AT OSS 470, UPPER SURFACE, LE SLAT 8 TRAILING EDGE WEDGE. CORRECTIVE ACTION:SUMMARY OF NRC 00402: UPPER SURFACE, LE SLAT 8 TRAILING EDGE WEDGE OSS 470 WAS REPAIRED PER B757-200 SRM. (1807993)
